Asymptotic stochastic programs

Pflug GC (1995). Asymptotic stochastic programs. Mathematics of Operations Research 20 (4): 769-789.

Full text not available from this repository.
Item Type: Article
Research Programs: Risk, Policy, and Complexity (RPC)
Bibliographic Reference: Mathematics of Operations Research; 20(4):769-789 [1995]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:05
Last Modified: 26 Feb 2016 10:19
URI: http://pure.iiasa.ac.at/4237

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313